# SDR R61A201803250401

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 10,988 hours, 7,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS SLOWLY DISARMING ITSELF DURING FLIGHT. NO INDICATIONS IN EICAS. FOUND DEBRIS IN FLOOR HOOK. REMOVED. OPS CHECK OK.
